{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,13]],"date-time":"2026-04-13T12:17:18Z","timestamp":1776082638412,"version":"3.50.1"},"reference-count":6,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2021,10,11]]},"DOI":"10.7759\/cureus.18651","type":"journal-article","created":{"date-parts":[[2021,10,11]],"date-time":"2021-10-11T07:19:25Z","timestamp":1633936765000},"source":"Crossref","is-referenced-by-count":2,"title":["Antipsychotic Medication-Induced Hyperthermia Leading to Cerebrovascular Accident: A Case Report"],"prefix":"10.7759","author":[{"given":"Karimah","family":"Best","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Dena H","family":"Tran","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Camille","family":"Bulte","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Avelino C","family":"Verceles","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Miriam B","family":"Michael","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","article-title":"Risperidone in the treatment of schizophrenia","volume":"65","author":"Bravo-Mehmedbasic A","year":"2011","unstructured":"Bravo-Mehmedbasic A. Risperidone in the treatment of schizophrenia. Med Arh. 2011, 65:345-7.","journal-title":"Med Arh"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1007\/s00228-019-02763-5","article-title":"Drug-associated non-pyrogenic hyperthermia: a narrative review","volume":"76","author":"Bongers KS","year":"2020","unstructured":"Bongers KS, Salahudeen MS, Peterson GM. Drug-associated non-pyrogenic hyperthermia: a narrative review. Eur J Clin Pharmacol. 2020, 76:9-16. 10.1007\/s00228-019-02763-5","journal-title":"Eur J Clin Pharmacol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1007\/s13760-018-0990-0","article-title":"Evolution of MRI characteristics of heatstroke in a patient with schizophrenia maintained with antipsychotic drugs","volume":"120","author":"Liu K","year":"2020","unstructured":"Liu K, Zhang X. Evolution of MRI characteristics of heatstroke in a patient with schizophrenia maintained with antipsychotic drugs. Acta Neurol Belg. 2020, 120:507-9. 10.1007\/s13760-018-0990-0","journal-title":"Acta Neurol Belg"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1136\/jnnp.46.2.183","article-title":"Cerebellar syndrome following neuroleptic induced heat stroke","volume":"46","author":"Lefkowitz D","year":"1983","unstructured":"Lefkowitz D, Ford CS, Rich C, Biller J, McHenry LC Jr. Cerebellar syndrome following neuroleptic induced heat stroke. J Neurol Neurosurg Psychiatry. 1983, 46:183-5. 10.1136\/jnnp.46.2.183","journal-title":"J Neurol Neurosurg Psychiatry"},{"key":"ref5","article-title":"The microvascular alterations in frontal cortex during treatment with antipsychotics: a post-mortem study","volume":"57","author":"Udri\u015ftoiu I","year":"2016","unstructured":"Udri\u015ftoiu I, Marinescu I, P\u00eerlog MC, Militaru F, Udri\u015ftoiu T, Marinescu D, Mutic\u0103 M. The microvascular alterations in frontal cortex during treatment with antipsychotics: a post-mortem study. Rom J Morphol Embryol. 2016, 57:501-6.","journal-title":"Rom J Morphol Embryol"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1016\/j.jamda.2017.02.020","article-title":"Antipsychotics and the risk of cerebrovascular accident: a\u00a0systematic review and meta-analysis of observational studies","volume":"18","author":"Hsu WT","year":"2017","unstructured":"Hsu WT, Esmaily-Fard A, Lai CC, Zala D, Lee SH, Chang SS, Lee CC. Antipsychotics and the risk of cerebrovascular accident: a\u00a0systematic review and meta-analysis of observational studies. J Am Med Dir Assoc. 2017, 18:692-9. 10.1016\/j.jamda.2017.02.020","journal-title":"J Am Med Dir Assoc"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/73396-antipsychotic-medication-induced-hyperthermia-leading-to-cerebrovascular-accident-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,2,9]],"date-time":"2024-02-09T19:35:19Z","timestamp":1707507319000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/73396-antipsychotic-medication-induced-hyperthermia-leading-to-cerebrovascular-accident-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2021,10,11]]},"references-count":6,"URL":"https:\/\/doi.org\/10.7759\/cureus.18651","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2021,10,11]]}}}